# SDR HNAA0400098

- Difficulty date: September 29, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 25,245 hours, 27,371 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 200006058
- Condition: Failed
- Location: Cabin Cooling
- Part time: 5,881 hours, 6,106 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED HOT BURNING SMELL IN ACFT, RET TO FIELD.  INSPECTED AND GROUND RAN ACFT, NO BURNING SMELL OR DEFECT NOTED.  INSPECTED FOR SECONDARY DAMAGE, NONE NOTED, SUSPECT ODOR FROM ACM PACK HOT CAUTION LIGHT AND NOISY ACM NOTED DURING TAXI IN ON PREVIOUS FLIGHT.  ACM WAS MEL'D FOR THAT DISCREPANCY.
